# SDR FDEA201604051149

- Difficulty date: April 5, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 28,881 hours, 15,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383202020400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK DAMAGE, BETWEEN FRAME 42 & 43, -51.3 FROM CENTERLINE.  HANDLING SYS & FLOORBOARDS REMOVED TO ACCESS DAMAGE TO SEAT TRACK.  REMOVED CORROSION FROM SEAT TRACK IAW SRM 51-74-10.  COMPLIED WITH EA PART 1 INTERIM REPAIR OF CORROSION AT C42 & 43, Y -1456.L  REINSTALLED MAIN DECK FLOOR PANELS IAW AMM 53-10-23-04.  REINSTALLED HANDLING SYS IAW AMM 25-58-00-00-0.  MEL'D CARGO LOAD RESTRAINT K1080 CARGO LOAD POSITIONS AAD 4R, AAD 5R & AYY 6D VOID DUE TO SEAT TRACK DAMAGE.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-40-21 & EA 6-5310-T0324562 A PT 2.  REMOVED LOAD SYS & FLOOR PANELS FOR FOM IAW AMM 25-50-00.
